# SDR FDEA201312092935

- Difficulty date: December 9, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: D22485020
- Part serial: B120
- Condition: Damaged
- Location: Rt Mlg
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INNER CYLINDER CHROMIUM COAT MISSING.  REPLACED THE RT MAIN LANDING GEAR PER WORK CARD 32T0008.
